to participate download our app

May 21
02:03
hello recently I went to the dr since was sure I had yeast infection and bv. I got the pink pill that is used to treat it I think it’s called fluconazole and antibiotics for bv. I took it last night and I’ve just been having yeast coming out all day. Does that mean it’s working or did it get worse? There’s no fishy smell like before tho. Also I waited to take it until after the antibiotics.
 
13
May 21
02:14
Antibiotics don’t work as soon as you take the first dose. You have to complete the course for them to do its job. So basically, this is normal, just continue with your course of antibiotics.
 
May 21
02:16
Finish the course of your antibiotics. And if after you have finished them if you feel like you still have BV or yeast infection you can contact your doctor and see what they suggest.
 
May 21
02:18
@milkhoney thank you for reply! I have already completed the antibiotics and it did get rid of the bv I don’t notice a fishy smell anymore. I took the pill for the yeast infection right after finishing the antibiotics. It’s been a full day and I’m still having the thick cottage cheese like discharge
 
May 21
02:19
@Pandafan1 thanks for your reply! I did notice the antibiotics for bv worked. The smell is gone. It’s only been a day since I took the single dose pill for the yeast, maybe it takes a few days to work. I was just wondering if the thick discharge coming out means it’s working
 
May 21
02:22
Antibiotics cause yeast infections too so see in a couple days if it dosent go away you may need something else:/ also take probiotics!!
 
May 21
02:25
@Taylinnn19 I’ve heard this ! I was hoping taking the antibiotics first and then the pill for the yeast infection would help prevent that! maybe I should’ve waited one or two days after the antibiotics to take the yeast infection pill :(( hopefully it goes away all together! Which probiotic do you recommend? 😊
 
May 21
02:31
It could just be your body “shedding” the bacteria and fungus. (The discharge) keep at your meds and if you need more fluconazole later you can get it!
 
May 21
02:32
I take “bio K” it’s a drink:)
 
May 21
02:34
@beesandhoney that’s what I’m assuming is going on! Hopefully that’s the case! Thank you 😊
 
May 21
02:34
@Taylinnn19 thank you!!
 
May 21
02:35
It takes a week before the yeast infection goes away. If it does not get better after a week you can try over the counter monistat (3 or 7 day, do not take the one day).
 
May 21
02:40
@lumiere I will definitely try this if it doesn’t go away, thank you 😊
 
May 21
10:12
I’ve used fluconazole many times and it has never worked for me, so it might just not have worked. Wait atleast a week after taking it and if symtoms don’t change I’d call your doctor again x
 

to write your comment download our app